# SDR DALA2023050503510

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31980
- Aircraft time: 19,917 hours, 7,716 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3869 -DIV/SMK- DIVERTED TO DAB DUE TO REPORT OF SMOKE & FUMES IN THE CABIN. CORRECTIVE ACTION: FOUND FORWARD GALLEY COFFEE MAKER HARNESS BURNT UNDER CLAMP. DEACTIVATED COFFEE MAKER PER NEF.
